Facebook Pixel
EmpowHER Guest
ask: 

sex

By Anonymous December 10, 2015 - 10:52am
 
Rate This

I took postinor2 in October and got my period 6 days later as at when due. It lasted for 6 days. Took postinor2 again in November on the 14th day of my cycle (though there was no ejaculation). Got period 2 days earlier than it should be, lasted for 6 days with some spotting before and after period. Expecting my period this month tomorrow. Noticed egg white cm around 13-21 days of my cycle instead of 8-16. Could postinor2 affect my menstruation?

Add a Comment2 Comments

Guide

Hi Anon,
Thank you for sharing your question with the EmpowHER community.

Yes, Postinor 2 can affect your menstruation. Women can experience a heavier or lighter next period, or a period that is early or late. Which it sounds like you've experienced all the above.

Other common side effects are tiredness, nausea and vomiting. Some patients have also experienced stomach pain, diarrhoea, dizziness, headache, tender breasts, increased vaginal bleeding and skin reactions.

I hope this helps.

Be well,
~Gillette

December 10, 2015 - 12:17pm
(reply to S. Gillette-Palmer)

Hi Gillette,
Expecting my period today. Could postinor2 delay it even though I did not take it this month and I already saw my period last month which was the last time I took postinor2 ?
Thanks and sorry for the bother.

December 11, 2015 - 1:11am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!